The inconsistency of f*21

Journal of Symbolic Logic 41 (2):467 - 468 (1976)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,805

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
175 (#69,216)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

Equality in 21* with Restricted Subjects.M. W. Bunder - 1978 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (8):125-127.

Add more citations